MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number 3000
Medical Device Problem Codes False Alarm (1013); Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after programming the patient's vns back on from 0 ma following an mri, a low output current error message was seen.The error message resolved after performing system diagnostics.Internal testing and data review identified that false low output current messages can occur when m3000 v1.6 software programs a m103-106 generator after a specific programming sequence occurs.When m3000 v1.6 tablets initiate a programming session with a m103-106 generator, where its output current is programmed off (0 ma), and then the output current is programmed back on to 0 ma, a low output current message would be seen when an in-session interrogation is performed.This would persist upon multiple in-session interrogations and if diagnostics weren't performed during the session, show on the session report.Running system diagnostics or ending and restarting the session will confirm functionality of the device, and resolve the ¿output current low¿ error message.The low output current messages in these cases are false and do not impact generator function.Based on the reported programming sequence that occurred that day, it was consistent with the false low output current mechanism described above.Therefore, the patient's generator is expected to be able to deliver therapy as programmed.No further relevant information has been received to date.
 
Additional Manufacturer Narrative
Voluntary medical device correction (remedial action) was initiated by the manufacturer on 2/4/2020, and the physician was provided a notification letter with recommended actions.Internal reference number: (b)(4).

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key13260608
Report Number1644487-2022-00045
Device Sequence Number4663940
Product Code LYJ
UDI-Device Identifier05425025750443
UDI-Public05425025750443
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale